Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 271, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Sep 11, 2019, 8:41 PM MDT for 6 counties in Nebraska. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2019, 8:41 PM MDT (02:41 UTC)
- Expired
- Sep 11, 2019, 9:45 PM MDT
- In force
- 64 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Chase County, NE, Frontier County, NE, Hayes County, NE, Keith County, NE, Lincoln County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 132 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 8:45 PM MDT | TSTM WND DMG | 3 S Enders, NE | TWO SEMI TRAILERS BLOWN OVER AND A POWER POLE DOWNED. TIME ESTIMATED FROM RADAR |
| Sep 11, 8:57 PM MDT | TSTM WND DMG | 8 Wnw Hayes Center, NE | SEMI-TRUCK AND TRAILER FLIPPED. REPORT PASSED ON FROM EM. |
| Sep 11, 8:57 PM MDT | HAIL 1.75 | 8 Wnw Hayes Center, NE | REPORT PASSED ON FROM EM |
| Sep 11, 8:59 PM MDT | TSTM WND GST 80 | 7 W Hayes Center, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 11, 2:31 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1882 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 2021 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted.
236
WUUS53 KLBF 120241
SVRLBF
NEC029-063-085-101-111-135-120345-
/O.NEW.KLBF.SV.W.0271.190912T0241Z-190912T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
941 PM CDT Wed Sep 11 2019
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Western Frontier County in southwestern Nebraska...
Eastern Perkins County in southwestern Nebraska...
Southeastern Keith County in southwestern Nebraska...
Eastern Chase County in southwestern Nebraska...
Southern Lincoln County in southwestern Nebraska...
Hayes County in southwestern Nebraska...
* Until 1045 PM CDT/945 PM MDT/.
* At 941 PM CDT/841 PM MDT/, severe thunderstorms were located along
a line extending from 8 miles southwest of Paxton to near Elsie to
near Wauneta, moving east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Curtis, Hayes Center, Wauneta, Wallace, Maxwell, Madrid, Elsie,
Wellfleet, Moorefield, Stockville, Dickens, Lake Maloney State
Recreation Area, Enders Reservoir State Recreation Area, Enders,
Keith, Maywood, Hamlet, Cottonwood Canyon State Wildlife Management
Area, Center Dam Campground and Willow View Campground.
This includes the following highways...
Highway 61 between mile markers 26 and 30.
Interstate 80 in Nebraska between mile markers 181 and 197.
Highway 83 between mile markers 27 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4111 10043 4082 10034 4035 10040 4036 10159
4078 10152 4107 10158
TIME...MOT...LOC 0241Z 268DEG 49KT 4102 10143 4081 10135 4040 10142
HAIL...1.00IN
WIND...70MPH
$$
Buttler3 follow-up statements
237
WWUS53 KLBF 120301
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1001 PM CDT Wed Sep 11 2019
NEC029-063-085-101-111-135-120345-
/O.CON.KLBF.SV.W.0271.000000T0000Z-190912T0345Z/
Frontier NE-Perkins NE-Keith NE-Chase NE-Lincoln NE-Hayes NE-
1001 PM CDT Wed Sep 11 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM
CDT/945 PM MDT/ FOR WESTERN FRONTIER...EASTERN PERKINS...SOUTHEASTERN
KEITH...EASTERN CHASE...SOUTHERN LINCOLN AND HAYES COUNTIES...
At 1000 PM CDT/900 PM MDT/, severe thunderstorms were located along a
line extending from near Sutherland Reservoir State Recreation Area
to Dickens to near Palisade, moving east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Emergency Management.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Curtis, Hayes Center, Wauneta, Wallace, Maxwell, Wellfleet,
Moorefield, Stockville, Dickens, Lake Maloney State Recreation Area,
Keith, Maywood, Hamlet, Cottonwood Canyon State Wildlife Management
Area, Willow View Campground, Hayes Center State Wildlife Management
Area, Red Willow Reservoir State Recreation Area, Somerset, Dancing
Leaf Earth Lodge and Quick.
This includes the following highways...
Interstate 80 in Nebraska between mile markers 181 and 197.
Highway 83 between mile markers 27 and 80.
Emergency management reported 70-80 MPH wind gusts 7 miles west of
Hayes Center at 959 PM CDt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4111 10043 4082 10034 4035 10040 4036 10141
4079 10137 4108 10143
TIME...MOT...LOC 0300Z 268DEG 49KT 4103 10110 4082 10103 4041 10110
HAIL...1.00IN
WIND...70MPH
$$
Buttler943
WWUS53 KLBF 120316
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1016 PM CDT Wed Sep 11 2019
NEC029-101-135-120325-
/O.CAN.KLBF.SV.W.0271.000000T0000Z-190912T0345Z/
Perkins NE-Keith NE-Chase NE-
1016 PM CDT Wed Sep 11 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PERKINS...SOUTHEASTERN
KEITH AND EASTERN CHASE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Nebraska.
LAT...LON 4111 10043 4082 10034 4035 10040 4037 10129
4058 10120 4078 10119 4107 10125
TIME...MOT...LOC 0315Z 271DEG 50KT 4106 10089 4083 10077 4059 10077
4039 10094
$$
NEC063-085-111-120345-
/O.CON.KLBF.SV.W.0271.000000T0000Z-190912T0345Z/
Frontier NE-Lincoln NE-Hayes NE-
1016 PM CDT Wed Sep 11 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WESTERN FRONTIER...SOUTHERN LINCOLN AND HAYES COUNTIES...
At 1015 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Lake Maloney State Recreation Area to
near Wellfleet to 13 miles west of Curtis to 9 miles east of
Palisade, moving east at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Curtis, Hayes Center, Wallace, Maxwell, Wellfleet, Moorefield,
Stockville, Dickens, Lake Maloney State Recreation Area, Keith,
Maywood, Hamlet, Quick, Cottonwood Canyon State Wildlife Management
Area, Hansen Memorial Reserve State Wildlife Management Area, Jeffrey
Canyon State Wildlife Management Area, Willow View Campground, Hayes
Center State Wildlife Management Area, Marengo and Bluegill Haven
Campground.
This includes the following highways...
Interstate 80 in Nebraska between mile markers 182 and 197.
Highway 83 between mile markers 27 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4111 10043 4082 10034 4035 10040 4037 10129
4058 10120 4078 10119 4107 10125
TIME...MOT...LOC 0315Z 271DEG 50KT 4106 10089 4083 10077 4059 10077
4039 10094
HAIL...1.00IN
WIND...70MPH
$$
Buttler489
WWUS53 KLBF 120333
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1033 PM CDT Wed Sep 11 2019
NEC063-085-111-120345-
/O.CON.KLBF.SV.W.0271.000000T0000Z-190912T0345Z/
Frontier NE-Lincoln NE-Hayes NE-
1033 PM CDT Wed Sep 11 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WESTERN FRONTIER...SOUTHEASTERN LINCOLN AND EASTERN HAYES
COUNTIES...
At 1032 PM CDT, severe thunderstorms were located along a line
extending from near Maxwell to 11 miles northwest of Moorefield to
near Curtis to 13 miles north of McCook, moving east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Curtis, Maxwell, Wellfleet, Moorefield, Stockville, Lake Maloney
State Recreation Area, Keith, Maywood, Quick, Cottonwood Canyon State
Wildlife Management Area, Hansen Memorial Reserve State Wildlife
Management Area, Jeffrey Canyon State Wildlife Management Area,
Willow View Campground, Hayes Center State Wildlife Management Area,
Marengo, Bluegill Haven Campground, Red Willow Reservoir State
Recreation Area, Somerset and Dancing Leaf Earth Lodge.
This includes the following highways...
Interstate 80 in Nebraska between mile markers 182 and 197.
Highway 83 between mile markers 27 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4111 10043 4082 10034 4035 10040 4036 10099
4060 10092 4079 10095 4108 10102
TIME...MOT...LOC 0332Z 268DEG 49KT 4107 10061 4084 10050 4060 10050
4040 10067
HAIL...1.00IN
WIND...70MPH
$$
ButtlerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 5:25 PM MDT, 3 hours 16 minutes earlier.
Area forecast discussion, Sep 11, 5:25 PM MDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service North Platte NE 625 PM CDT Wed Sep 11 2019 .SHORT TERM...(This evening through Thursday night) Issued at 337 PM CDT Wed Sep 11 2019 Another round of severe thunderstorms is expected again this afternoon, which is the main concern in the short term forecast period. Two main concerns with these thunderstorms will be the severe thunderstorm threat and excessive rainfall threat. Convection is expected to develop in two portions. Southwest Nebraska back into northeastern Colorado look to be the focus for initial storm development this afternoon around 3 to 4 pm CDT. Thunderstorms will then increase in coverage heading into late afternoon and evening. Current thinking is the thunderstorms that develop across southwest Nebraska should be mainly supercell thunderstorms with the main hazards being hail, damaging winds, heavy rain and even an isolated tornado could be possible. Supercells are expected to track northeastward becoming more scattered to widespread, then a second line of thunderstorms will develop along the cold front in more of a linear setup of thunderstorms and move across the Sandhills and north central Nebraska, however confidence is low in thunderstorms developing across southwest Nebraska with the second area of convection. The second focus is on the heavy rain potential. As we saw with storms last night, these storms produced rainfall rates around 1 inch per hour or greater in some locations. Forecaster confidence is moderate that we will see a similar situation again with thunderstorms that develop this afternoon and evening. PWAT values greater than 1 inch with the 12z LBF sounding recording a PWAT of 1.31 inches. There is also the potential for some training of thunderstorms across the area, mainly across portions of north central Nebraska as we head into the evening hours. The second area of convection is also expected to be a heavy rain producer, which is why a flood watch has been issued for portions of north central Nebraska. This area received several inches of rainfall with last nights storms, with the saturated ground from recent rainfalls, a decision was made to expand the Flood Watch issued last night farther south. .LONG TERM...(Friday through Wednesday) Issued at 337 PM CDT Wed Sep 11 2019 Cooler temperatures on Friday with highs in the upper 60s and 70s. Temperatures will warm this weekend with highs in the 80s. This is around 5 to 10 degrees above normal. Temperatures will remain warm through early next week. Next chance of thunderstorms will come next Wed. along with cooler temperatures. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 624 PM CDT Wed Sep 11 2019 For the KLBF terminal: Expect thunderstorms in the vicinity of the terminal through 06z this evening. The greatest threat is from 00z to 04z. Visibilities down to 2 miles are possible with the strongest storms along with wind gusts to 45 KTS and large hail. Overnight, skies will gradually clear with VFR conds expected after 08z tonight. For the KVTN terminal: Thunderstorms will impact the terminal after 01z with visbys down to 3sm and small hail. The threat for thunderstorms will end after 06z with overcast skies expected overnight. Ceilings overnight will range from 3000 to 5000 FT agl before clearing after 15z Thursday morning. && .LBF WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday morning for NEZ005>010- 025>027-038-094. && SHORT TERM...Gomez LONG TERM...Gomez AVIATION...Buttler
Hazardous weather outlook, Sep 11, 2:49 PM MDT, 5 hours 52 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 349 PM CDT Wed Sep 11 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-122100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 349 PM CDT Wed Sep 11 2019 /249 PM MDT Wed Sep 11 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. A strong cold front will serve as a focus for strong and severe thunderstorm development this evening and tonight across western and north central Nebraska. Storms are expected to first develop across southwest Nebraska and the panhandle, possibly as early as 3 pm MDT. These discrete storms will pose a risk of large hail, damaging wind and possibly a tornado or two. By mid evening, storm coverage is expected to increase, especially across the panhandle with strong winds and large hail being the primary threats. The storms will congeal into a convective system that will push east across the entire outlook area. Strong wind, hail and flooding rainfall will be primary threats late this evening and overnight. Flooding concerns will increase late this evening and overnight, especially across north central Nebraska where heavy rainfall was observed yesterday. A flash flood watch is in effect for portions of north central Nebraska through Thursday morning. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed across southwest Nebraska and portions of the Panhandle after 2 pm MDT today. Spotter activation may be needed elsewhere across western and north central Nebraska after 4 pm CDT. All spotters are encouraged to report tornadoes, funnel clouds, hail, strong winds, flooding rainfall and any damage to the National Weather Service in North Platte. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Sep 11, 8:17 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
917 PM CDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HAIL 5 N DICKENS 40.90N 100.99W
09/11/2019 E1.00 INCH LINCOLN NE PUBLIC
&&
THORNESpecial weather statement, Sep 11, 8:27 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
927 PM CDT Wed Sep 11 2019
NEZ007-010-120315-
Holt NE-Boyd NE-
927 PM CDT Wed Sep 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOLT AND EASTERN
BOYD COUNTIES UNTIL 1015 PM CDT...
At 927 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Spencer to 8 miles
southeast of Lynch. Movement was northeast at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Spencer, Lynch, Gross, Bristow, Monowi, Spencer Dam, Redbird State
Wildlife Management Area and Anncar.
This includes the following highways...
Highway 281 between mile markers 204 and 221.
Highway 12 between mile markers 114 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.
LAT...LON 4296 9848 4293 9844 4293 9841 4288 9831
4268 9831 4278 9885 4300 9868 4300 9850
TIME...MOT...LOC 0227Z 214DEG 14KT 4279 9862 4275 9834
ThorneLocal storm report, Sep 11, 8:28 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM CDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TSTM WND GST 3 NE BIG SPRINGS 41.09N 102.03W
09/11/2019 M60.00 MPH KEITH NE TRAINED SPOTTER
60 MPH WIND GUSTS AND NICKEL SIZE HAIL
&&
THORNESpecial weather statement, Sep 11, 8:31 PM MDT, 10 minutes before
Special Weather Statement National Weather Service North Platte NE 931 PM CDT Wed Sep 11 2019 NEZ005-094-120315- Eastern Cherry NE-Western Cherry NE- 931 PM CDT Wed Sep 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHERRY COUNTY UNTIL 1015 PM CDT/915 PM MDT/... At 931 PM CDT/831 PM MDT/, Doppler radar was tracking strong thunderstorms along a line extending from 26 miles south of Medicine Lake to 14 miles northeast of Whitman. Movement was east at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Highway 97 crossing the North Loup River, Marsh Flat, Speckel Meir Lake, Highway 97 crossing Big Creek, Sevenmile Hill and Hire. This includes Highway 97 between mile markers 79 and 106. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for north central Nebraska. LAT...LON 4260 10095 4227 10071 4213 10140 4237 10158 TIME...MOT...LOC 0231Z 251DEG 37KT 4235 10147 4221 10136 Thorne
Special weather statement, Sep 11, 8:40 PM MDT, 1 minute before
Special Weather Statement
National Weather Service North Platte NE
940 PM CDT Wed Sep 11 2019
NEZ005-006-008-009-025-026-120330-
Brown NE-Eastern Cherry NE-Rock NE-Keya Paha NE-Thomas NE-Blaine NE-
940 PM CDT Wed Sep 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...WEST
CENTRAL ROCK...BROWN...NORTHERN BLAINE...NORTHEASTERN THOMAS AND
SOUTHWESTERN KEYA PAHA COUNTIES UNTIL 1030 PM CDT...
At 940 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northeast of Brownlee to 6 miles
northwest of Elsmere to Purdum. Movement was northeast at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Ainsworth, Long Pine, Johnstown, Purdum, Elsmere, Wood Lake, Hofeld
Lake, Raven, Bobcat State Wildlife Management Area, Moon Lake, Hawley
Flats, Willow Lake State Wildlife Management Area, Long Lake State
Wildlife Management Area, Keller Park State Recreation Area,
Koshopah, Pine Glen State Wildlife Refuge, Antelope Peak, Jones Lake
and Johnsons Corner.
This includes the following highways...
Highway 183 between mile markers 194 and 207.
Highway 20 between mile markers 217 and 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Nebraska.
LAT...LON 4279 10004 4272 9968 4233 9966 4204 9972
4196 10029 4219 10031 4236 10053 4263 10040
TIME...MOT...LOC 0240Z 226DEG 42KT 4237 10039 4225 10024 4205 10024
ThorneLocal storm report, Sep 11, 8:41 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
941 PM CDT WED SEP 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TSTM WND GST IMPERIAL 40.52N 101.64W
09/11/2019 M70 MPH CHASE NE ASOS
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 6:12 PM MDT | Special Weather Statement | LBF | Rock | 48 min |
| Sep 11, 6:17 PM MDT | Special Weather Statement | LBF | Holt | 43 min |
| Sep 11, 6:17 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Sep 11, 6:23 PM MDT | Special Weather Statement | LBF | Cherry | 52 min |
| Sep 11, 6:27 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 48 min |
| Sep 11, 6:29 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 46 min |
| Sep 11, 6:32 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 43 min |
| Sep 11, 6:40 PM MDT | Areal Flood Advisory | LBF | Holt | 3 hr |
| Sep 11, 6:51 PM MDT | Flash Flood Warning | LBF | Holt | 13 hr |
| Sep 11, 7:00 PM MDT | Special Weather Statement | LBF | Cherry | 45 min |
| Sep 11, 7:08 PM MDT | Special Weather Statement | LBF | Keya Paha | 37 min |
| Sep 11, 7:11 PM MDT | Special Weather Statement | LBF | Holt | 49 min |
| Sep 11, 7:13 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 47 min |
| Sep 11, 7:16 PM MDT | Special Weather Statement | LBF | Keith | 44 min |
| Sep 11, 7:24 PM MDT | Flash Flood Warning | LBF | Holt | 12 hr |
| Sep 11, 7:33 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 27 min |
| Sep 11, 7:34 PM MDT | Special Weather Statement | LBF | Grant | 41 min |
| Sep 11, 7:43 PM MDT | Special Weather Statement | LBF | Cherry | 47 min |
| Sep 11, 7:53 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Deuel, Garden, Hayes, Keith, Perkins | 67 min |
| Sep 11, 7:55 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 28 min |
| Sep 11, 7:58 PM MDT | Special Weather Statement | LBF | McPherson | 47 min |
| Sep 11, 8:12 PM MDT | Flash Flood Warning | LBF | Brown, Rock | 15 hr |
| Sep 11, 8:27 PM MDT | Special Weather Statement | LBF | Boyd | 48 min |
| Sep 11, 8:31 PM MDT | Special Weather Statement | LBF | Cherry | 44 min |
| Sep 11, 8:32 PM MDT | Areal Flood Advisory | LBF | Boyd, Holt | 4 hr |
| Sep 11, 8:40 PM MDT | Special Weather Statement | LBF | Brown | 50 min |
| Sep 11, 8:44 PM MDT | Special Weather Statement | LBF | McPherson | 46 min |
| Sep 11, 8:47 PM MDT | Special Weather Statement | LBF | Thomas | 43 min |
| Sep 11, 9:01 PM MDT | Flash Flood Warning | LBF | Boyd, Holt | 11 hr |
| Sep 11, 9:31 PM MDT | Flash Flood Warning | LBF | Brown, Keya Paha, Rock | 14 hr |
| Sep 11, 9:36 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Hayes, Lincoln | 54 min |
| Sep 11, 10:05 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 55 min |
| Sep 11, 10:32 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Frontier | 43 min |
| Sep 11, 11:01 PM MDT | Special Weather Statement | LBF | Garfield, Wheeler | 44 min |
| Sep 12, 12:29 AM MDT | Areal Flood Advisory | LBF | Boyd, Holt, Keya Paha, Rock | 7 hr |
| Sep 12, 3:05 AM MDT | River Flood Warning | LBF | Holt | 4 days |
| Sep 12, 7:19 AM MDT | Areal Flood Warning | LBF | Holt | 4 hr |
| Sep 12, 7:46 AM MDT | Areal Flood Warning | LBF | Boyd, Holt | 4 hr |
| Sep 12, 8:00 AM MDT | Areal Flood Advisory | LBF | Boyd, Holt, Keya Paha, Rock | 4 hr |
| Sep 12, 11:19 AM MDT | Areal Flood Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 4 days |
| Sep 12, 11:55 AM MDT | Areal Flood Advisory | LBF | Cherry | 48 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.